# SDR AALA201608269018

- Difficulty date: August 14, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 19,516 hours, 13,872 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD MAIN CABIN RIGHT FORWARD FLOOR SUPPORT BETWEEN FRAMES 12 AND 14, BETWEEN +Y920 AND +Y1244.  REPLACED THE FLOOR SUPPORT IAW AARD 53-00-00-3 REPAIR 3 FIG 1 SHT 3, SRM 51-40-02, 51-41-02, AND 51-43-04.
